MAUDE Adverse Event Report: I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the complaint meter was not returned, i-sens conducted an analysis of the accuracy issue using a reference meter and retained strips from the same lot.A clinical test was conducted using 40 samples, all of which met the accuracy criteria defined by iso 15197:2013.Based on these results, we confirm that the product is functioning properly.
 
Event or Problem Description
The customer reported that two different meters, a relion premier classic and a relion premier voice, and two different lots of premier test strips are reading too low which caused her to believe that her blood sugar was too low, so she drank orange juice to raise her blood glucose levels and ended up going to the emergency room to be treated.She stated her normal blood glucose levels are 90-100, however sometimes she receives levels in higher hundreds to lower two hundreds.She was receiving results of 50-60 testing with these products.When asked about hand cleansing, using new lancets, and blood testing techniques, she described proper blood testing techniques.When asked about control solution and testing the meter and strips with control solution to check for accuracy, she stated she does not have control solution and doesn't know what control solution is.She initially did not seek medical treatment and continued to test with each meter and test strips and continued to receive low blood glucose readings and continued to drink more orange juice based on the low blood glucose readings and eventually felt something was not right, however she was not experiencing any symptoms, but then went to the emergency room to seek medical treatment.She stated she did not treat herself with any medications or alter her medications based on the readings she received.The emergency room confirmed that her blood glucose was too high, and she was experiencing hyperglycemia.She was admitted to the hospital overnight and was treated by needing iv fluids, a double dose of insulin to lower her blood sugar level, and monitoring.Replaced meter, strips, sent control solution and return label.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key22768827
Report Number3005621222-2025-00001
Device Sequence Number9760201
Product Code NBW
UDI-Device Identifier00681131169851
UDI-Public(01)00681131169851
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGM505UBA
Device Catalogue Number780001 / 780100
Device Lot NumberXB16BBZRA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age63 YR
Patient SexFemale
Patient Weight61 KG